MathSciNet Relay Station
MathSciNet bibliographic data
MR1933038 (2003k:65155) 65N30 (65N15 65N55)
Zhang, Zhimin Derivative superconvergent points in finite element solutions of harmonic functions—a theoretical justification. Math. Comp. 71 (2002), no. 240, 1421–1430 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement